# SDR 20000808SH023

- Difficulty date: May 19, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 900R3101001107
- Part serial: 0206040694
- Condition: Debonded
- Location: Main Rotor
- Part time: 746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BEARING ASSY DEBONDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
